# SDR U2RA201705130001

- Difficulty date: May 13, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 92,003 hours, 13,669 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Power Supply
- Part number: 90084
- Part serial: 4696
- Condition: No Test
- Location: Door
- Part time: 9,934 hours, 2,334 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK DOOR, EMERGENCY POWER SYSTEM WILL NOT TEST.   REPLACED THE RT POWER SUPPLY IAW AMM 33-51-04. OPS CHECKED GOOD.
